MAUDE Adverse Event Report: EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. SPECIFIC DEVICE NOT REPORTED; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Model Number LOGIC TIBIA PS MOD INSRT SZ 2 9MM
Medical Device Problem Codes Mechanical Problem (1384); Naturally Worn (2988)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Scar Tissue (2060); Synovitis (2094); Osteolysis (2377); Ambulation or Postural Difficulties (2544); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/02/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product associated with the reported event is within the scope of recall however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported via legal documentation that approximately 109 months after a left total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wearpain, swelling, stiffness, loss of motion, weakness, difficulty ambulating, surgical revision.No further issues or complications were reported.No additional information is available.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and loss of range of motion or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.D4: corrected.G4: corrected.H6: corrected health effect, medical device, component, and investigation clinical codes.

Brand Name
SPECIFIC DEVICE NOT REPORTED
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th court
gainesville 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville 32653
3523771140
MDR Report Key19919701
Report Number1038671-2024-02704
Device Sequence Number18168718
Product Code JWH
UDI-Device Identifier10885862001726
UDI-Public10885862001726
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K033883
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/12/2020
Device Model NumberLOGIC TIBIA PS MOD INSRT SZ 2 9MM
Device Catalogue Number02-012-35-2009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/01/2024
Supplement Date Received by Manufacturer02/13/2025
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date02/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale